MAUDE Adverse Event Report: KARL STORZ SE & CO. KG UNIVERSAL-CYSTO-URETHROSCOPE, 17 FR

KARL STORZ SE & CO. KG UNIVERSAL-CYSTO-URETHROSCOPE, 17 FR
Model Number 27035BA
Medical Device Problem Codes Fogging (1253); Optical Problem (3001)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported the scope had blurry and bad image.The issue was detected prior procedure.No negative impact to the patient reported.
 
Additional Manufacturer Narrative
The customer will not return the device for evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Case (b)(4).
 
Additional Manufacturer Narrative
Per global evaluation findings: the device in question was not returned to karl storz tuttlingen.Therefore, a technical inspection is not possible.The conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The customer's complaint (blurry - bad image) cannot be verified at this time, as the customer did not return the item to us for a more detailed analysis of the cause.The customer states that they solved the poor imaging problem themselves.It is possible that contamination of the distal or proximal cover glass could have led to image impairment.This statement is speculative and cannot be verified at this time.No further action will be taken.This event is filed under internal complaint id (b)(4).

Brand Name
UNIVERSAL-CYSTO-URETHROSCOPE, 17 FR
Common Device Name
UNIVERSAL-CYSTO-URETHROSCOPE, 17 FR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
4242188247
MDR Report Key21209731
Report Number9610617-2025-00044
Device Sequence Number12766312
Product Code FAJ
UDI-Device Identifier04048551232460
UDI-Public04048551232460
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27035BA
Device Catalogue Number27035BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/25/2025
07/07/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/25/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown